Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fractional Hermite-Hadamard-type inequalities for interval-valued functions


Authors: Hüseyin Budak, Tuba Tunç and Mehmet Zeki Sarikaya
Journal: Proc. Amer. Math. Soc. 148 (2020), 705-718
MSC (2010): Primary 26E25, 28B20, 26A33, 26D15
DOI: https://doi.org/10.1090/proc/14741
Published electronically: August 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define interval-valued right-sided Riemann-
Liouville fractional integrals. Later, we handle Hermite-Hadamard inequality and Hermite-Hadamard-type inequalities via interval-valued Riemann-Liouville fractional integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26E25, 28B20, 26A33, 26D15

Retrieve articles in all journals with MSC (2010): 26E25, 28B20, 26A33, 26D15


Additional Information

Hüseyin Budak
Affiliation: Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
Email: hsyn.budak@gmail.com

Tuba Tunç
Affiliation: Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
Email: tubatunc03@gmail.com

Mehmet Zeki Sarikaya
Affiliation: Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
Email: sarikayamz@gmail.com

DOI: https://doi.org/10.1090/proc/14741
Keywords: Fractional integrals, Hermite-Hadamard inequality, interval-valued functions
Received by editor(s): February 4, 2019
Received by editor(s) in revised form: May 22, 2019, and May 29, 2019
Published electronically: August 7, 2019
Communicated by: Mourad Ismail
Article copyright: © Copyright 2019 American Mathematical Society